# SDR C2XA09CL160

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 25,835 hours, 19,274 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 2355 THE CREW REPORTED A BURNING ODOR FROM SEAT 1 & 2 AREA.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 CABIN LIGHT BALLAST.  OPERATIONAL CHECKS WERE GOOD.
